Blocking sets in (υ, {2, 4}, 1)-designs

Batten, Lynn Margaret, Coolsaet, Kris and Street, Anne Penfold 1997, Blocking sets in (υ, {2, 4}, 1)-designs, Designs, codes, and cryptography, vol. 10, no. 3, pp. 309-314, doi: 10.1023/A:1008291502915.

Attached Files
Name Description MIMEType Size Downloads

Title Blocking sets in (υ, {2, 4}, 1)-designs
Author(s) Batten, Lynn MargaretORCID iD for Batten, Lynn Margaret
Coolsaet, Kris
Street, Anne Penfold
Journal name Designs, codes, and cryptography
Volume number 10
Issue number 3
Start page 309
End page 314
Total pages 6
Publisher Springer
Place of publication New York, N.Y.
Publication date 1997-03
ISSN 0925-1022
Language eng
DOI 10.1023/A:1008291502915
Field of Research 0101 Pure Mathematics
0802 Computation Theory And Mathematics
0906 Electrical And Electronic Engineering
HERDC Research category CN.1 Other journal article
Copyright notice ©1997, Kluwer Academic Publishers
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 10 Sep 2018, 15:45:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact